advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Lancaster, California, USA:

I am an aide for a child on an insulin pump who has been having lows at night before he goes to bed. She has treated these with apple juice, but he still wakes up in the morning with high blood sugars. She has even tried to treat them with half of the apple juice to try to control numbers in the morning. What can she do to fix this problem?

Answer:

It sounds like this child needs an adjustment in his insulin. You should encourage his parents to contact his diabetes team so that the appropriate changes can be made.

LSF

DTQ-20020128134425
Original posting 18 Feb 2002
Posted to Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:30
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.